# SDR N6WA20140517001

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 23,973 hours, 16,328 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION MSG DURING TAXI.  ADJUSTED OVERWING PROX SWITCH PX42  IAW AMM 52-70-10, OPERATIONS CHECKED GOOD AT THIS TIME.
